# SDR 2005FA0000444

- Difficulty date: December 23, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N761QK
- Make and model: Cessna T210M
- Aircraft serial: 21062432
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 637781
- Condition: Broken
- Location: Nr 1 Cylinder
- Component: Cylinder Assy, Cont
- Component part number: 635448RB
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEARING A BANG AND NOTICED AN ENGINE VIBRATION AND REDUCTION IN TEMPERATURE ON HIS ENGINE MONITOR.  PILOT REPORTED AN EMERGENCY TO ATC AND MADE A SAFE LANDING AT AIRPORT.  MAINTENANCE PERFORMED AN ENGINE COMPRESSION TEST AND FOUND CYLINDER NR 1 HAD -0-(ZERO) COMPRESSION.  REMOVED CYLINDER NR1 AND FOUND EXHAUST VALVE HEAD MISSING APPROX 40 PERCENT.  THE MISSING PIECE OF THE EXHAUST VALVE WAS FOUND IN THE INTAKE TUBE AND HAD CONTACTED THE TOP OF THE PISTON AND TOP OF THE CYLINDER HEAD.  PROBABLE CAUSE OF FAILURE IS UNDETERMINED.
